# SDR USAASB99122

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE CABIN FLOOR EMERGENCY PROXIMITY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 8.  OPERATIONAL CHECK GOOD.  (M)
